I missed my birth control two days in a row and started having cramping like period cramping ( ran out ) Tuesday evening ( the second day) I had sex with my husband he ejaculated inside me a lot like a lot. The next morning I had bleeding but not enough to be a period I took my way the pill that after noon and started felling sick. The bleeding stopped the next day in the afternoon. But I'm super nauseous and in pain (lower abdominal) and having mood swings like a hurricane I also have headaches or dizzy spells and now I cannot sleep I'll try to lay on my stomach and it hurts and when I rotate to my side the cramps intensify. it's Sunday why am I still having pain and is it a bad sign??? Please help me I feel like I'm dying.
Had sex miss bc fr 2 days took my way the nxt day four days later feel sick and in pain. Help???
- 12 Oct 2014 by Raysj13
- 12 October 2014
The pill stopped you're period but you're still cramping. It causes nausea. You will probably have bleeding when you don't expect it, and your period will be late. Its large dose of hormones and will cause those things you descibe. That's why its important not to run our of your pills. Did you try heat to your abdomen? Or aleve?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jun 2011 • 1 answer
Posted 24 Aug 2013 • 1 answer
Posted 29 Dec 2013 • 2 answers
Sex on 15th march, took unwanted nxt day, had periods for 4days on 23rd march like heavy bleeding n?
Posted 29 Apr 2014 • 1 answer
Posted 22 Sep 2014 • 2 answers